Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Yaz contraceptives and delayed periods - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions
User :   My menstrual cycle is late. I was on Yaz in June - The beginning of July. I had two cycles in July and pretty much had breakthrough bleeding from June - July. I do not recall menstrating in August. I expected a cycle August 31st to start. I have taken 7 pregnancy tests 4 of which were morning samples. Can I trust these tests?
Doctor :   Hi,
User :   hi
Doctor :   Dr XXXXX here
Doctor :   What were the results in the tests?
User :   negative
User :   I followed instructions to the T
Doctor :   ok, the tab YAZ do contain a hormone analogue of progesterone which will prevent ovulation and may postpone the periods
User :   ok
Doctor :   i would consider better to wait for few more days
Doctor :   as the period may get missed sometimes due to the tab
User :   ok
Doctor :   since the period in august got missed i would expect you to mensurate this cycle
User :   ok..but the dates of te cycle could be off
User :   ok that makes since
Doctor :   urine tests for preg are sensitive enough so that cannot miss if preg even after 4 morning samples test
User :   ij
User :   ok
Doctor :   i consider the possibilities of preg being remote
User :   thank you so much
Doctor :   hence wait for the next cycle
User :   ok I will
Doctor :   you have a normal one , if not consult your gynecologist
User :   ok
Doctor :   Is there anything i can help you with ?
User :   no I think that was all...
User :   thank you
Doctor :   thanks for consulting me, kindy provide your feedback
Doctor :   Bye for now
Doctor :   take care
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor